# SDR TWAA9817002

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3015545
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE AFT OF RT WING FLAP AND AT THE NR 2 DOOR ON LT SIDE OF ACFT.  RELAMPED BOTH LIGHTS.  CHECK-C 9-18-98 LAX.
